# SDR AU990468

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 31NAS464P742
- Condition: Seized
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR TO FUSELAGE ATTACHMENT FITTING BOLT SEIZED.   WHEN THE BOLT WAS REMOVED , IT WAS FOUND THAT THE BOLT WAS SEVERELY CORRODED.   THE BOLT WAS ALSO THE INCORRECT PART NUMBER.   THE IPC INDICATES THAT AN `AN' TYPE BOLT SHOULD BE USED WHILE THE BOLT FITTED WAS AN `NAS' TYPE ITEM.
